# SDR QXEA200603143

- Difficulty date: November 14, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Beam
- Condition: Corroded
- Location: Bs 202 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - AVIONICS RACK VERTICAL SUPPORT BEAM AT STATION X202 AND STRINGER 31L HAS CORROSION ON FORWARD SIDE AT BASE.  REPAIRED IAW SRM 51-40-00, 51-20-00, AND 51-20-11.
